# SDR AALA201808130005

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 18,586 hours, 7,557 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Part number: 21SN4152
- Part serial: J011371A
- Condition: Faulty
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE RIGHT COWL ANTI ICE LIGHT ILLUMINATED INTERMITTENTLY.  THEN CONTINUOUS AT FL 230.  FOLLOWED QRH PROCEDURES, NO HELP. LIGHT STAYED ON AT IDLE THRUST.  FLIGHT RETURNED TO DEPARTURE,  NO EMERGENCY WAS DECLARED, FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE NR 2 ENG NOSE COWL ANTI-ICE PRESSURE SENSOR IAW AMM 30-21-21.
